兰州大学机构库 >数学与统计学院

Browse/Search Results:  1-10 of 1031 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Identifying a diffusion coefficient in a time-fractional diffusion equation 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2018, 卷号: 151, 期号: 6, 页码: 77-95
Authors:  Wei, T;  Li, YS;  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:93/0  |  Submit date:2018/09/28
Inverse diffusion coefficient problem  Fractional diffusion equation  Conjugate gradient algorithm  
Optimizing and improving of the C-to-R method for solving complex symmetric linear systems 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 82, 页码: 79-84
Authors:  Liao, LD;  Zhang, GF;  Li, RX;  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:50/0  |  Submit date:2018/09/28
Preconditioner  Optimal parameter  C-to-R method  Complex symmetric linear system  Spectral radius  
Fast propagation for reaction-diffusion cooperative systems 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 页码: 645-670
Authors:  Xu, WB;  Li, WT;  Ruan, SG;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:71/0  |  Submit date:2018/09/28
Spatial propagation  Reaction-diffusion cooperative systems  Accelerating fronts  
Chromatic index determined by fractional chromatic index 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2018, 卷号: 131, 期号: 2, 页码: 85-108
Authors:  Chen, GT;  Gao, YP;  Kim, R;  Postle, L;  Shan, SL;  Chen, GT (reprint author), Georgia State Univ, Dept Math & Stat, Atlanta, GA 30303 USA.
Favorite  |  View/Download:47/0  |  Submit date:2018/09/28
Edge chromatic index  Fractional chromatic index  Critical graph  Tashkinov tree  Extended Tashkinov tree  
Parameterized approximate block LU preconditioners for generalized saddle point problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018, 卷号: 336, 页码: 281-296
Authors:  Liang, ZZ;  Zhang, GF;  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:36/0  |  Submit date:2018/09/28
Block LU factorization  Preconditioning  Generalized saddle point problem  Convergence  Spectral analysis  
Representations of polynomial Rota-Baxter algebras 期刊论文
JOURNAL OF PURE AND APPLIED ALGEBRA, 2018, 卷号: 222, 期号: 1, 页码: 1738-1757
Authors:  Qiao, L;  Pei, J;  Pei, J (reprint author), Southwest Univ, Sch Math & Stat, Chongqing 400715, Peoples R China.
Favorite  |  View/Download:37/0  |  Submit date:2018/09/28
Large solutions for a nonhomogeneous quasilinear elliptic problem 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 41, 页码: 428-442
Authors:  Qi, SJ;  Zhao, PH;  Qi, SJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:15/0  |  Submit date:2018/09/28
Large solution  Karamata regular variation theory  Quasilinear elliptic problem  
A relaxed weak Galerkin method for elliptic interface problems with low regularity 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 128, 期号: 8, 页码: 65-80
Authors:  Song, LJ;  Zhao, S;  Liu, KF;  Song, LJ (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:18/0  |  Submit date:2018/09/28
Weak Galerkin  Finite element methods  Elliptic interface problems  Low regularity  Error estimates  
Curved fronts in the Belousov-Zhabotinskii reaction-diffusion systems in R-2 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 264, 期号: 1, 页码: 5758-5801
Authors:  Niu, HT;  Wang, ZC;  Bu, ZH;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:14/0  |  Submit date:2018/09/28
Belousov-Zhabotinskii reaction  Traveling waves  Curved fronts  Supersolution and subsolution  Comparison principle  
On symmetric block triangular splitting iteration method for a class of complex symmetric system of linear equations 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 79, 期号: 3, 页码: 131-137
Authors:  Li, XA;  Zhang, WH;  Wu, YJ;  Wu, YJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.;  Wu, YJ (reprint author), Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |  View/Download:36/0  |  Submit date:2018/09/28
Complex linear system  Symmetric positive definite  Block triangular  Splitting  Convergence